Pacific Journal of Mathematics

On the spectral radius of hermitian elements in group algebras.

A. Hulanicki

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 277-287.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994268

Mathematical Reviews number (MathSciNet)
MR0198267

Zentralblatt MATH identifier
0172.18402

Subjects
Primary: 46.80
Secondary: 42.56

Citation

Hulanicki, A. On the spectral radius of hermitian elements in group algebras. Pacific J. Math. 18 (1966), no. 2, 277--287. https://projecteuclid.org/euclid.pjm/1102994268


Export citation

References

  • [1] G. M. Adel 'son-Ve skit and Yu. A. Sreider, The Banach mean on groups, Uspehi Mat. Nauk (N.S.) 12 (1957), 131-136.
  • [2] Robert A. Bonic, Symmetryin group algebras of discrete groups, Pacific J. Math. 11 (1961), 73-94.
  • [3] J. M. G. Fell, The dual spaces of C*-algebras,Trans. Amer. Math. Soc. 94 (1960), 365-403.
  • [4] E. F01ner, On groups with full Banach mean value, Math. Scand., 3 (1955), 243-254.
  • [5] Marschall Hall, Jr., The theory of groups, The Macmillan Company, 1959.
  • [6] Philip Hall, A contribution to the theory of groups of prime power order, Proc. London Math. Soc. 36 (1933), 29-95.
  • [7] A. Hulanicki, Groups whose regular representation weakly contains allunitary representations, Studia Math. 24 (1964), 37-59.
  • [8] A. G. Kurosh, The theory of group, Chelsea Publishing Company, (1956).
  • [9] M. A. Naimark, Normed rings, P. Noordhoff, Ltd., Groningen, (1960).
  • [10] D. Raikov, On the theory of normed rings with involution, Dokklady Akad. Nauk SSSR 54 (1949), 387-390 (Russian).
  • [11] Charles E. Rickart, General theory of Banach algebras, D. Van Nostrand Company, (1960).